# SDR FDEA201311142781

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 51,910 hours, 9,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING THE R1 DOOR FOR PUSHBACK,  THE PANEL WHICH HOUSES THE EMERGENCY EXIT SIGN LIGHT ASSY MOVED OUT OUT OF SEQUENCE AND CAUGHT ON THE DOOR.  ENTRY PANEL CAUGHT AND WAS RIPPED OUT OF POSITION.  NO RESTRICTION IAW AMM 25-23-23-2.   R1 DOOR SLIDING CEILING PANEL EXIT SIGN LIGHT DAMAGED.  PANEL AND LIGHT REMOVED IAW AMM  25-23-23-2.  REPAIRED PANEL IAW SRM 51-43-01 VOLUME 2 .
